# SDR USAA950176

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Corrosion
- Location: Bs 1338
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CORROSION LEVEL I AREA PREVIOUSLY REWORKED STA 1338 RT LAV AREA FLOORBEAM.  CORROSION TASK NR C58-53300.  REPLACED TOP ANGLE AND INSTALLED DOUBLER REPAIRS, WEB AND FITTING TYPICAL REPAIR 53-10-14 AND SRM 53-05 FIG 72.  (W)
